# SDR SIMA0613

- Difficulty date: March 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17380
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3034 - EMERGENCY FLOOR LIGHTS AND EXIT ROW LIGHTS GOES OUT AFTER 20 SECONDS.  WILL NOT RESET.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY POSITION 21N.  OPS CHECK GOOD.  (M)
